Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Procarbazine

Drug-induced liver injury in an elderly patient: case report

    • 21 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Fesler MJ, Becker-Koepke S, Di Bisceglie AM, Petruska PJ.Procarbazine-induced hepatotoxicity: Case report and review of the literature. Pharmacotherapy 30: 540, No. 5, May 2010. Available from: URL: http://dx.doi.org/10.1592/phco.30.5.540 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Procarbazine. React. Wkly. 1310, 37 (2010). https://doi.org/10.2165/00128415-201013100-00126

    Download citation

    Keywords

    • Liver Injury
    • Allopurinol
    • Hepatic Steatosis
    • Aminotransferase Level
    • Granisetron